# SDR SWAA2022020991378

- Difficulty date: February 17, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PNL 241C HAS UPR SURFACE DELAM AT AFT O/B INSERT / AFT CABIN FLOOR PNL 241C UPR SURFACE DELAM AT AFT O/B INSERT WAS REPAIRED IAW SRM 53-00-50-2R-7. 56144U. 02/19/2018
